# SDR 96FDEA01146

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6518420
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0440 AND 044, CORROSION (C53-111-01) ON LOWER FLOOR BEAM FLANGE AT BS 1130 RBL 29, 36 LBL 8 AND 20 WL 200.  *S/D*  REMOVED CORROSION FROM LOWER FLOOR BEAM FLANGE AT BS 1130 RBL 29, 36 LBL 8 AND 20 WL 200.  REPAIRED IAW FEDEX SRM 53-10-08 FIG 8 AND EX EA 7-5310-28354.
